# SDR TC8A98054

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 2588533901
- Condition: Replaced
- Location: Cabin
- Part time: 674 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAXI OUT, F/O'S HEADING FLAG ON COMPASS BECAME DISPLAYED.  REMOVED AND REPLACED INSTRUMENT AMPLIFIER RACK NR 2.  OPS CHECK NORMAL PER MM 34-21-0.
